# SDR UPS03240303

- Difficulty date: February 17, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  SUSPECT CRACK AT AFT END OF BEAD IN RIGHT MLG CEILING AT BS 940 RBL 58 APPROX.  REPAIRED IN CONJUNCTION WITH 940 FITTING REPLACEMENT REF NRC 631320.
